Integrated semigroups

Hermann Kellerman, Matthias Georg Hieber

Research output: Contribution to journalArticle

219 Citations (Scopus)

Abstract

The Banach space valued inhomogeneous Cauchy problem u′(t) = Au(t)+f{hook}(t)u(0) = x for a (non-densely defined) linear operator A is treated with the help of the theory of integrated semigroups. New well-posedness results are obtained for differential operators and in particular the Schrödinger operator iΔ.

Original languageEnglish
Pages (from-to)160-180
Number of pages21
JournalJournal of Functional Analysis
Volume84
Issue number1
DOIs
Publication statusPublished - 1989
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Analysis

Cite this